Hi my name is cathy I was diagnosed with pd June 2017 my symptoms was loss of handwriting and tremors put on sinimet ovet the past year developed postural hypotension felt the sinimethe not doing me any good after 4 weeks in hospital consultant now thinks I have msa put on medication for postural hypotension and feel 100 times worse with fatigue and really no changet to blood pressure going to see neurologist on Monday and feel like stopping all meds as I had no problem at all until I started all this medication anyone out there experience anything like this I’m 55 was diagnosed at 53
Firstly, my sincere apologies for my delayed response to your comment and secondly, how are you?
Your situation is actually not that uncommon - some people with Parkinson’s may have problems with low blood pressure (also called hypotension). It can be a symptom of Parkinson’s or it can be a side effect of the drugs used to treat the condition. It may also be connected to another health condition. We have more information on our website here - https://www.parkinsons.org.uk/information-and-support/low-blood-pressure
You can also look read other people’s experience with postural hypotension on the forum by using the forum search tool which is near your profile picture on the top right hand side of your screen - just type ‘postural hypotension’ and you’ll see a list of threads exploring this topic. I have dug one up for you here - New OLDUN
Additionally, we have a team of highly knowledgeable advisers via our helpline who can provide you with more information and support on this. Do give them a call as soon as you can on 0808 800 0303 or email us at [email protected]
I hope this helps!